Journal of Differential Geometry

Sur la structure des équations de Lie. I. Le troisième théorème fondamental

Hubert Goldschmidt

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 6, Number 3 (1972), 357-373.

Dates
First available in Project Euclid: 25 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214430498

Digital Object Identifier
doi:10.4310/jdg/1214430498

Mathematical Reviews number (MathSciNet)
MR0301768

Zentralblatt MATH identifier
0235.58011

Subjects
Primary: 58A15: Exterior differential systems (Cartan theory)
Secondary: 35N99: None of the above, but in this section 58H05: Pseudogroups and differentiable groupoids [See also 22A22, 22E65]

Citation

Goldschmidt, Hubert. Sur la structure des équations de Lie. I. Le troisième théorème fondamental. J. Differential Geom. 6 (1972), no. 3, 357--373. doi:10.4310/jdg/1214430498. https://projecteuclid.org/euclid.jdg/1214430498


Export citation

See also

  • Part II: Hubert Goldschmidt. Sur la structure des équations de Lie. II. Équations formellement transitives. J. Differential Geometry, Volume 7, Number 1, (1972), 67--95.
  • Part III: Hubert Goldschmidt. Sur la structure des équations de Lie. III. La cohomologie de Spencer. J. Differential Geometry, Volume 11, Number 2, (1976), 167--223.